Citation: Triple Stack Pisces. "Too Much at One Time: An Experience with Ecstasy (exp4207)". Erowid.org. Jan 20, 2001. erowid.org/exp/4207
||(pill / tablet)
Last month I took 3 Pisces within 2 hours....I didn't think it to be too big of a deal considering I had taken 2 Rolexes the night before. My body become very tense. My muscles tightened so tight my muscles were sore the next morning, my jaws locked so hard my teeth were grinding against each other, I vomitted for 20 minutes straight, I became extremely cold, and I started hullucinating. It was the scariest moment of my life.
Ever since then I have tried to get the magic I use to feel while rolling on Ecstasy but it just isn't there. I've changed dosage and pills and nothing has happened. I believe my bad experience ruined the magic. Now I am reaping the effects...constant dizziness, small hullucinations, loss of memory, and being constantly zoned out. I cant get the magic back and I cant get back to normal either...I have been in a constant hangover for the past month.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.